F-blowups of normal surface singularities

Nobuo Hara, Tadakazu Sawada, Takehiko Yasuda

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We study F-blowups of non-F-regular normal surface singularities. Especially the cases of rational double points and simple elliptic singularities are treated in detail.

Original languageEnglish
Pages (from-to)733-763
Number of pages31
JournalAlgebra and Number Theory
Volume7
Issue number3
DOIs
Publication statusPublished - 2013
Externally publishedYes

Keywords

  • F-blowups
  • Frobenius maps
  • Macaulay2
  • Rational double points
  • Simple elliptic singularities

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'F-blowups of normal surface singularities'. Together they form a unique fingerprint.

Cite this